# SDR GTIA020629

- Difficulty date: May 31, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241972
- Part serial: 83060623
- Condition: Inoperative
- Location: Nr 1
- Part time: 15,351 hours, 678 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACY - FLT 259 - AUTO PILOT DOES NOT HOLD SELECTED VERTICAL SPD IN VERTICAL SPPED MODE OR SELECTED IAS MODE WHEN DESCENDING.  FOUND INOPERATIVE DFGC COMPUTER NR 1 REMOVED AND REPLACED DFGC NR 1 AND RAN RETURN TO SERVICE TEST NO FAULT NOTED CHECKED GOOD.  (M)
